# SDR SWAA2019031530703

- Difficulty date: February 27, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS 500 TO BS 500A, RBL 23.  R&R SHIELD IAW SRM AND DWG.
